MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER THERMOCOOL NAVIGATION; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC EZ STEER THERMOCOOL NAVIGATION; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number BNI75TCFJH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 12/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.Since no lot number was provided, no manufacture record evaluation (mre) review could be performed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacture reference no: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a ez steer¿ thermocool® nav bi-directional catheter, and the patient suffered a cardiac tamponade.During the mapping phase, the patient had a cardiac tamponade.The physician solved the problem, and the patient was ok.It is unknown what intervention was performed.The patient required extended hospitalization of an extra day for monitoring.Physician¿s opinion on the cause of the event is that it was patient condition related.The irrigation was set for 2ml/min as this was mapping phase.There was no transseptal puncture performed.No ablation was performed.No steam pop was noticed prior to the event.
 
Additional Manufacturer Narrative
During an internal review on 5/5/2020, it was noticed that the manufacture date and expiration date were omitted in error.Section d4 expiration date has been updated with 6/18/2021 and section h4 manufacture date has been updated with 6/9/2018.Manufacture reference no: (b)(4).

Brand Name
EZ STEER THERMOCOOL NAVIGATION
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key9585995
Report Number2029046-2020-00082
Device Sequence Number2696967
Product Code OAD
UDI-Device Identifier10846835003376
UDI-Public10846835003376
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2021
Device Model NumberBNI75TCFJH
Device Catalogue NumberBNI75TCFJH
Device Lot Number30070495M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;